# SDR DALA2024022202520

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,388 hours, 24,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: H8520
- Condition: Cracked
- Location: Cockpit R1
- Part time: 12,880 hours, 5,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 -MISC/DE- F/O R1 WINDOW CRACKED. CORRECTIVE ACTION: REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER.
